# SDR CWQA04132018

- Difficulty date: April 9, 2018
- Submitted: April 13, 2018
- Operation: Air carrier
- Aircraft: N701CR
- Make and model: Cessna 680SOV
- Aircraft serial: 6800176
- Aircraft time: 3,678 hours, 2,944 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Haze
- Location: Cockpit & Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B, A

## Discrepancy

DURING CRUISE AT FL430, CREW NOTICED A HAZE FILLING THE COCKPIT AND CABIN.  CHECK LIST FOLLOWED, EMERGENCY DESCENT WAS PERFORMED, EMERGENCY DECLARED, AND UNSCHEDULED LANDING AT ALTERNATE AIRPORT PERFORMED WITHOUT INCIDENT.  OPEN
